MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, LIPPED 32MM ID GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, LIPPED 32MM ID GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-32-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 05/20/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: 1304221, 164-02-11 - element-stem, collarless w/ha, high offset, sz 11, 1704809, 120-65-15 - bone screw 6.5mm dia x 15mm long, 1738909, 120-65-30 - bone screw 6.5mm dia x 30mm long, 1987951, 142-32-93 - cocr fem head 32mm -3.5 offset 12/14, 2001188, 180-01-52 - nv crown cup clstr hole 52mm group 2.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 1 month after a left total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
H3: based on the available information, the patient involved meets the following risk criteria for early prosthesis wear and/or osteolysis as specified in the hhe: implanted with a lateralized liner and combination of largest available femoral head and/or thinnest available acetabular liner was used.The most likely cause for the reported prosthesis wear is a combination of the risk factors specified in the hhe.However, this cannot be confirmed as the devices were not available for evaluation, and images and radiographs were not provided.H6: corrected medical device clinical code.

Brand Name
NV GXL LNR, LIPPED 32MM ID GROUP 2 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19281950
Report Number1038671-2024-01171
Device Sequence Number7592919
Product Code JDI
UDI-Device Identifier10885862023315
UDI-Public10885862023315
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2011
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2012
Device Catalogue Number132-32-52
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date09/05/2024
Date Device Manufactured03/08/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown